# SDR SIMA20210203006

- Difficulty date: February 3, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Rt Splr Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER OUTBD HINGE HAS MIGRATED BUSHING-C/A-REMOVED AND REPLACED RT WING OUTBD SPOILER HINGE FITTING IAW EMB 145 SRM 51-20-03,51-40-02 AND AMM 20-10-01.
